# SDR DALA2017062805086

- Difficulty date: June 27, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 114,961 hours, 16,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SERVICE CHECK, FOUND EMERGENCY LIGHTS FROM ROWS 31-41 ARE INOPERATIVE ON BOTH SIDES. REPLACED POWER SUPPLY FUSE AT M9010. SYSTEM OPERATION GOOD.
